# SDR 97ZZZX4741

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N561EJ
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600035
- System (JASC): 2435 · Starter-Generator
- Part: Filter Capacitor
- Part number: 62581038
- Condition: Overheated
- Location: Start/Gen
- Part time: 3,954 hours
- Stage of operation: IN
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

DURING PHASE 1 THROUGH 4 INSPECTION, OBSERVED THE LEFT ENGINE STARTER/GENERTOR R.F. NOISE SUPPRESSION CAPACITOR UNIT HAD EVIDENCE OF EXTREME OVERHEAT.  OUTER CASE DISTORTED AND DISCOLORED.  TERMINAL ISOLATOR DISTORTED AND CHARRED.  CONTINUED OPERATION COULD HAVE RESULTED IN AN IN-FLIGHT FIRE.
